# SDR UIEA2018111972642

- Difficulty date: November 17, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 82,538 hours, 11,819 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: False Activation
- Location: Anti-Ice Valve
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE ANTI-ICE VALVE LIGHT STAY ILLUMINATED AFTER SHUTDOWN , RIGHT ENGINE ANTI-ICE EICAS MSG( PERFORMED SYSTEM TEST I.A.W AMM 30-21-00 SYSTEM CHECKS GOOD AT THIS TIME COULD NOT DUPLICATE   )
